Tags

,

I finally went to the doctors because my migraines have gotten ridiculous and she gave me Nortriptyline and Maxolt… The Maxolt works fine, but the Nortriptyline is apparently affecting me adversely… I am supposed to take it daily and increase the dose weekly… This week I have just taken the first dose and I have had mood swings since the moment I began taking it… I have been really thirsty and super hungry… I’ve felt weak and tired when I should be feeling my best because I have been eating better and drinking a ridiculous amount of water and walking almost every day outside for like 2 hours… I got into it with one of my sales leads yesterday and I don’t think we would have had an issue at all if I wasn’t so spacy and moody… I didn’t go in today because I am waiting for my doctor to call me back and tell me to come in or not… I am feeling really off and I don’t really want to keep working at a job that makes me feel like I am not worth what I am… I do, however need to keep this job while we work on buying a house… Not the best reason to stay at a job I am not happy in… I remember why I left to begin with… Hopefully if I stop taking the meds the headaches will stay at bay and I will get back to my normal peppy self… Plus my mom and dad are on their wy into town right now… That’ll be good for me I think…

Advertisements